# SDR HNAA2024022600130

- Difficulty date: January 12, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 50,017 hours, 46,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR: FWD DIGITAL FOUND CORRODED.  REPAIED IAW EO1-53-24-0134
